Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Authors: John H. Conway and Derek A. Smith
Title: On quaternions and octonions: Their geometry, arithmetic, and symmetry
Additional book information A K Peters, Ltd., Natick, MA, 2003, xii + 159 pp., ISBN 1-56881-134-9, $29.00


References [Enhancements On Off] (What's this?)


Review Information

Reviewer: John C. Baez
Affiliation: University of California, Riverside
Email: baez@math.ucr.edu
Journal: Bull. Amer. Math. Soc. 42 (2005), 229-243
PII: S 0273-0979(05)01043-8
Published electronically: January 26, 2005
Review copyright: © Copyright 2005 John C. Baez